Differential and Integral Equations

Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions

Akihiro Shimomura and Satoshi Tonegawa

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study scattering theory for nonlinear Schrödinger equations with cubic and quadratic nonlinearities in one and two space dimensions, respectively. For example, the nonlinearities are the sum of the gauge-invariant term and non-gauge-invariant terms such as $\lambda_0 \!|u|^2u +\lambda_1 u^3 +\lambda_2 u\bar{u}^2 +\lambda_3 \bar{u}^3$ in the one-dimensional case, where $\lambda_0 \in {\mathbb R}$ and $\lambda_1,\lambda_2,\lambda_3$ $ \in {\mathbb C}$. The scattering theory for these equations belongs to the long-range case. We show the existence and uniqueness of global solutions for those equations which approach a given modified free profile. The same problem for the nonlinear Schrödinger equation with the Stark potentials is also considered.

Article information

Source
Differential Integral Equations Volume 17, Number 1-2 (2004), 127-150.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060476

Mathematical Reviews number (MathSciNet)
MR2035499

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35P25: Scattering theory [See also 47A40]

Citation

Shimomura, Akihiro; Tonegawa, Satoshi. Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions. Differential Integral Equations 17 (2004), no. 1-2, 127--150. https://projecteuclid.org/euclid.die/1356060476.


Export citation